Zyrtec Antihistamine Allergy & Hayfever Mini Tablets 100 Pack

General Information Zyrtec Hayfever & Allergy mini tablets contain cetirizine, which provides rapid acting 24 hour relief from the symptoms of hayfever & allergies. No hayfever tablet works faster*. *Research conducted and funded by Zyrtec. The Onset of Action of Cetirizine Compared to Antihistamines in Allergic Rhinitis. March 2022. Available at Zyrtec.com.au/references. Zyrtec Rapid Acting 24 hour Hayfever & Allergy Relief Antihistamine Mini Tablets relieve hayfever & allergy symptoms and are small and easy to swallow. When your immune system takes offence to an outside particle or substance, your body produces antibodies to attack this normally harmless substance by releasing a chemical called histamine. Zyrtec contains the active ingredient, cetirizine, which helps to block the production of histamines to relieve symptoms of hayfever and year round allergies. Cetirizine is part of a class of medications called antihistamines. Zyrtec Hayfever & Allergy Mini Tablets provide fast powerful 24 hour relief of hayfever & allergy symptoms, including: - Sneezing - Runny, itchy nose - Red, itchy and watery eyes - Hives and itchy skin rash - Post nasal drip Zyrtec is effective against seasonal hayfever & year round allergy triggers, such as: - Pollen - Pet Dander - Dust - Mould Suitable For: Relief of hayfever & allergy symptoms: - Sneezing - Runny nose - Itchy nose - Red / itchy / watery eyes - Post nasal drip - Hives and itchy skin rash Boxed Contents: 100 mini tablets Size: 100 Fragrance: No Shelf Life in Days: 1095 days KEY FEATURES • Hayfever and Allergy Relief • Rapid Acting • Once Daily Dosage • 100 Mini Tablet Pack • 24 Hour Relief
general information zyrtec hayfever & allergy mini tablets contain cetirizine, which provides rapid acting 24 hour relief from the symptoms of hayf...
More Information
Directions Directions Adults and children over 12 years: 1 tablet every 24 hours as necessary. Children 6-12 years: 1/2 tablet every 12 hours as necessary. Swallow whole with water. Do not chew or crush. Use as long as needed. USAGE ADVICE Uses Relief of hayfever &
Additional Info GimmeNow Online Store
Ingredients Ingredients Cetirizine hydrochloride 10mg (per tablet) Active Ingredients: Cetirizine DiHydrochloride Contains: Contains: Lactose
Warnings Warnings Store below 30°C CAUTION Caution: If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. Zyrtec may cause drowsiness. Avoid alcohol. If affected do not drive a vehicle o
Brand Zyrtec
Short Description General Information Zyrtec Hayfever & Allergy mini tablets contain cetirizine, which provides rapid acting 24 hour relief from the symptoms of hayfever & allergies. No hayfever tablet works faster*. *Research conducted and funded by Zyrtec. The Onset of Action of Cetirizine Compared to Antihistamines in Allergic Rhinitis. March 2022. Available at Zyrtec.com.au/references. Zyrtec Rapid Acting 24 hour Hayfever & Allergy Relief Antihistamine Mini Tablets relieve hayfever & allergy symptoms and are small and easy to swallow. When your immune system takes offence to an outside particle or substance, your body produces antibodies to attack this normally harmless substance by releasing a chemical called histamine. Zyrtec contains the active ingredient, cetirizine, which helps to block the production of histamines to relieve symptoms of hayfever and year round allergies. Cetirizine is part of a class of medications called antihistamines. Zyrtec Hayfever & Allergy Mini Tablets provide fast powerful 24 hour relief of hayfever & allergy symptoms, including: - Sneezing - Runny, itchy nose - Red, itchy and watery eyes - Hives and itchy skin rash - Post nasal drip Zyrtec is effective against seasonal hayfever & year round allergy triggers, such as: - Pollen - Pet Dander - Dust - Mould Suitable For: Relief of hayfever & allergy symptoms: - Sneezing - Runny nose - Itchy nose - Red / itchy / watery eyes - Post nasal drip - Hives and itchy skin rash Boxed Contents: 100 mini tablets Size: 100 Fragrance: No Shelf Life in Days: 1095 days KEY FEATURES • Hayfever and Allergy Relief • Rapid Acting • Once Daily Dosage • 100 Mini Tablet Pack • 24 Hour Relief
Write Your Own Review
You're reviewing:Zyrtec Antihistamine Allergy & Hayfever Mini Tablets 100 Pack
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Zyrtec Antihistamine Allergy & Hayfever Mini Tablets 100 Pack

$52.00